# SDR AALA201912319009

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 65,844 hours, 29,402 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205400
- Part serial: 242132AB
- Condition: Leaking
- Location: Hyd System
- Part time: 86,530 hours, 39,417 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS NR 2 ENG COWL SMOKE & DRIPPING FLUID. REMOVED & REPLACED NR 2 HYDRAULIC EDP IAW AMM 29-10-00, LEAK CHECK - OPS CHECK GOOD.
